# SDR DALA2024080907937

- Difficulty date: August 1, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0489336) FRAME REPAIR AT S8L STA 500A DEVIATES FROM CUSTOMER CARD 2526-01236-02A. REPAIR ANGLE ENDS ON HOLES COMMON TO S9L CLIP. TRIMED EXCESS MATERIAL ON REPAIR DOUBLER PER CARD: 2526-01236-02A STEP 17 FIG1 SHEET 2 TO 7 AT STA 500A STR. 9L. B737 SRM 51-40-02-0G.
